# SDR SWIA201642131

- Difficulty date: April 12, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 31,399 hours, 26,095 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN BETWEEN FS 589 - 605 AT 4" BELOW STR 21L AND 4"  FWD OF FS 605 IN FUSELAGE BELOW CARGO DOOR JUST UNDER EXISTING REPAIR PATCH.  REPAIRED IAW SRM AND COMPLIED WITH STS EA.
